Completeness and compactness for varieties over a local fieldReport as inadecuate




Completeness and compactness for varieties over a local field - Download this document for free, or read online. Document in PDF available to download.

Archiv der Mathematik

, Volume 88, Issue 4, pp 344–348

1.Department of MathematicsUtrecht UniversityCD UtrechtThe Netherlands

Cite this article as: Lorscheid, O. Arch. Math. 2007 88: 344. https:-doi.org-10.1007-s00013-006-1987-0 DOI https:-doi.org-10.1007-s00013-006-1987-0 Publisher Name Birkhäuser-Verlag Print ISSN 0003-889X Online ISSN 1420-8938 About this journal Personalised recommendations

Export citation .RIS Papers Reference Manager RefWorks Zotero .ENW EndNote .BIB BibTeX JabRef Mendeley Share article Email Facebook Twitter LinkedIn Shareable link Download PDF Actions

Download PDF Export citation .RIS Papers Reference Manager RefWorks Zotero .ENW EndNote .BIB BibTeX JabRef Mendeley Share article Email Facebook Twitter LinkedIn Shareable link Cookies

We use cookies to improve your experience with our site. More information Accept Over 10 million scientific documents at your fingertips

Switch Edition Academic Edition Corporate Edition Home Impressum Legal Information Accessibility Contact Us Springer Nature © 2017 Springer International Publishing AG. Part of Springer Nature.

Not logged in Not affiliated 181.57.250.105





Author: Oliver Lorscheid1

Source: https://link.springer.com/







Related documents